Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Signatures on semilocal rings


Authors: Manfred Knebusch, Alex Rosenberg and Roger Ware
Journal: Bull. Amer. Math. Soc. 78 (1972), 62-64
MSC (1970): Primary 15A63, 13H99; Secondary 06A70, 12J15
DOI: https://doi.org/10.1090/S0002-9904-1972-12852-0
MathSciNet review: 0285516
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Artin, Über die Zerlegung definiter Funktionen in Quadrate, Abh. Math. Sem. Univ. Hamburg 5 (1927), 100-115.
  • 2. E. Artin and O. Schreier, Algebraische Konstruktion reeler Körper, Abh. Math. Sem. Univ. Hamburg 5 (1926), 85-99.
  • 3. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 22 #12130. MR 121392
  • 4. N. Bourbaki, Algèbre. Chap. 6, 2nd ed., Actualités Sci. Indust., no. 1179, Hermann, Paris, 1964. MR 194450
  • 5. S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), 15-33. MR 33 #4118. MR 195922
  • 6. A. Grothendieck, Èléments de géométrie algèbrique. IV. Étude locale des schémas et des morphismes de schémas. IV, Inst. Hautes Études Sci. Publ. Math. No. 32 (1967), 361 pp. MR 39 #220. MR 238860
  • 7. D. K. Harrison, Witt rings, Lecture Notes, Department of Mathematics, University of Kentucky, Lexington, Kentucky, 1970.
  • 8. M. Knebusch, Runde Formen über semilokalen Ringen, Math. Ann. 193 (1971), 21-34. MR 291078
  • 9. M. Knebusch, A. Rosenberg and R. Ware, Structure of Witt rings, quotients of abelian group rings, and orderings of fields, Bull. Amer. Math. Soc. 77 (1971), 205-210. MR 271091
  • 10. M. Knebusch, Structure of Witt rings and quotients of abelian group rings, Amer. J. Math. (to appear). MR 296103
  • 11. F. Lorenz und J. Leicht, Die Primideale des Wittschen Ringes, Invent. Math. 10 (1970), 82-88. MR 266949
  • 12. A. Pfister, Quadratische Formen in beliebigen Körpern, Invent. Math. 1 (1966), 116-132. MR 34 #169. MR 200270
  • 13. A. Pfister, Zur Darstellung von -1 als Summe von Quadraten in einem Körper, J. London Math. Soc. 40 (1965), 159-165. MR 31 #169. MR 175893
  • 14. A. Rosenberg and R. Ware, The zero-dimensional galois cohomology of Witt rings, Invent. Math. 11 (1970), 65-72. MR 292872

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 13H99, 06A70, 12J15

Retrieve articles in all journals with MSC (1970): 15A63, 13H99, 06A70, 12J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12852-0

American Mathematical Society